# SDR ASAA2017022320065

- Difficulty date: February 23, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 30,933 hours, 9,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75022
- Condition: Corroded
- Location: Bs 727e-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO,  RT SIDEPLATE CHANNEL BS 727E - 727F IS CORRODED IN TWO PLACES.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REPAIRED THE CHANNEL IAW SRM 53-00-53-2R-6.
